# SDR ASAA2017010419641

- Difficulty date: January 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261033
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF GOUGED. ACFT GROUNDED.  FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-1 STEP 5A 1(B),  FABRICATED A NEW FLOOR PANEL IAW DWG 453A2610 REV B, AND EPM 05-00-85 4.A.2.
